MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1540-8159.1999.tb00582.x

Медицинская библиотека · Pacing and clinical electrophysiology : PACE · 1999

Optic neuropathy following amiodarone therapy.

Sreih A G, Schoenfeld M H, Marieb M A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ocular changes during treatment with amiodarone are almost universal but are rarely serious. In this article we describe three patients from a single electrophysiology practice in whom optic neuropathy developed during treatment with amiodarone. All three patients were more than 65 years of age. The doses of amiodarone ranged from 100 to 400 mg/day, and the time intervals between the initiation of the amiodarone therapy and the appearance of first symptoms of optic neuropathy were 5 to 19 months. Two patients had bilateral involvement, and one had only unilateral involvement. Whether this result was due solely to amiodarone therapy, to the underlying poor health of these patients, or to the combination of these two factors is uncertain. These findings prompt us to recommend that all patients who receive amiodarone undergo complete ophthalmologic examinations, including careful evaluation of the ocular fundus regularly during such therapy. No randomized study had been undertaken to determine the true incidence of complications associated with this medication.

Для цитирования: Sreih A G, Schoenfeld M H, Marieb M A. Optic neuropathy following amiodarone therapy.. Pacing and clinical electrophysiology : PACE. 1999. DOI: 10.1111/j.1540-8159.1999.tb00582.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.